I am aging with HIV from 2009 under medication taking Trustiva one tablet night time. I am facing with a different kind of problem. I would be ejaculate first time normally but when I go for intercourse second time I am unable to ejaculate due to which most of the time I am finishing with my hand that really making me very depressed. I went for doctor consultation but no change. I have a doubt now this situation caused since I am using Trustiva from past 7 years. Could you please advice me to overcome from this situation. I am 40 year old male. Thanks, Nani
Interesting question, Nani.
I am assuming that you are taking Trustiva and nothing else. Antidepressants, blood pressure medications and others can cause ejaculatory delays.
Porn addiction and frequent masturbation have also been linked with ejaculatory issues and ED when having actual sex. http://www.excelmale.com/content.php?214-How-to-Recover-from-Porn-Addiction-and-Save-Your-Marriage
As we age, we cannot recover as fast from ejaculation to have sex again. It is a fact of life that some men refuse to accept.
And last but not least, something else may be happening. You are taking a combination of Sustiva (efavirenz), Viread (tenofovir) and emtriva. Sustiva has been reported to cause some hormone changes in some patients. Increased conversion of testosterone to estradiol (via the aromatase enzyme in the liver) has been seen. Estradiol is a hormone present in higher quantities in women than men and its excess can cause increased breast size and fat build up in men as well as sexual dysfunction. In the right amounts it is actually good for men since it protects our bones and also enhances sexual function along with its precursor testosterone.
I am just speculating here so please talk to your doctor about testing your estradiol blood level. If over 50 pg/mL, your doc may want to prescribe a low dose aromatase inhibitor (.5 mg per week) called anastrozole.
Please let me know what you find out.